# SDR UALA2011122107051

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 81,633 hours, 13,065 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG O/B REV RUBSTRIP DAMAGED AND LOWER GUIDE CHANNEL WORN.  REPLACED NR 2 ENG OTBRD REV RUBSTRIP.  WAITING ON GUIDE CHANNEL ON AOG.  REPLACED NR 2 ENGINE OUTBOARD GUIDE CHANNEL.  GUIDE CHANNEL REQUIRES SEALANT APPLICATION.
